Estimates for singular integral operators with mixed type homogeneities in Hardy classes.
Mathematische Annalen, Tome 287 (1990) no. 1, pp. 303-322
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MAN_1990__287_1_164687,
author = {D.C. Chang},
title = {Estimates for singular integral operators with mixed type homogeneities in {Hardy} classes.},
journal = {Mathematische Annalen},
pages = {303--322},
year = {1990},
volume = {287},
number = {1},
zbl = {0675.42014},
url = {http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164687/}
}
D.C. Chang. Estimates for singular integral operators with mixed type homogeneities in Hardy classes.. Mathematische Annalen, Tome 287 (1990) no. 1, pp. 303-322. http://geodesic.mathdoc.fr/item/MAN_1990__287_1_164687/